Doctor insights on:
Does Adderoll Xr Or Its Generic Equivalent Cause Ear Ringing
Tinnitus and adderal: Ringing of the ears is called tinnitis. This condition is often caused by medications such as amphetamines certain antibiotics certain antidepressant and even caffeine. It is also a symptom someone is experiencing hearing loss. It really does not matter if the medication is generic brand name. This it's a good opportunity to get your hearing checked as you may not tolerate the medication. ...Read moreSee 1 more doctor answer
Can Adderall (dextroamphetamine and racemic amphetamine) cause ear pressure and slight headaches at the end of the day?
R/O hypertension: Adderall (dextroamphetamine and racemic amphetamine) is a composition of four amphetamine salts, the most reliable drug in cases of true add/adhd and narcolepsy- a classic stimulant, it can also work as a pressor agent, increasing blood pressure. If this were happening, a headache could be your only warning sign. I have not had a patient complain of "ear pressure" but i could certainly see this sensation as part of hypertension. ...Read more
Why does my ears ring when my Adderall (dextroamphetamine and racemic amphetamine) XR wears off.An why does it make me where i can't sit down just for a min an have to get back up I have add?
Adderall (dextroamphetamine and racemic amphetamine) withdrawal: Many people experience 'adderall withdrawal', which causes their adhd symptoms to transiently worsen, especially hyperactivity, as the Adderall (dextroamphetamine and racemic amphetamine) loses its effect. ...Read moreSee 2 more doctor answers
Is it normal for my face and ears to get red/hot after my Adderall (dextroamphetamine and racemic amphetamine) starts wearing off?
Maybe not related: The symptoms of one's face and ears getting hot and reddened after Adderall (dextroamphetamine and racemic amphetamine) wears off are not reported side effects associated with amphetamine-type medications. It is unlikely Adderall (dextroamphetamine and racemic amphetamine) is the source of the symptoms. A primary care doctor can review one's other medications, over-the-counter drugs, vitamins, supplements, alcohol, illegal drugs, etc..., to see if there may be some interaction. ...Read moreSee 1 more doctor answer
For my ear infection, I have prescription for keflex 500 mg and was asked to take Mucinex (guaifenesin) d as well. Is it safe to continue my Adderall prescription with these new meds?
Adderall (dextroamphetamine and racemic amphetamine): Yes, there should be no problem.Get a more detailed answer ›
29 year-old woman who has been suffering malocclusion and tinnitus since a facial fracture 5 years ago, is now looking for her first surgical.....?
Team treatment: Patient suffered dental and skeletal displacement and fractures. These anatomic malrelationship said have to be restored to normal for resolution of am atomic malrelationship said. Team should be assembled chaired by both an Orthodontist and an Oral surgeon who communicate well with each other and who have a track record of treating Orthognathic cases. Team should also include ENT, neurologist, general physician, perhaps a periodontist, and a restorative dentist. But most important, align upper teeth to upper jaw, lower teeth to lower jaw, then properly align jaws to rest of Craniofacial-facial structures and to each other. ...Read moreSee 2 more doctor answers
It can : Over activity of these muscles can sometimes cause a ringing sensation, called tinnitus. It is not unusual for the patient with tmj/cmd to complain of ringing in their ears, or vertigo. The tensor tympani and tensor levi palatini are tensed whenever the jaw-closing muscles are tensed, i.e., when ever the jaw is clenched. The reason is that the same nerve (the trigeminal) feeds all of the muscles o. ...Read moreSee 2 more doctor answers
Local nerve damage: Tinnitus is ringing in the ears caused by damage to the hearing nerve. It can come from a one-time event (rock concert) or multiple events over time. It is typically heard at the frequency of the damage. It is essentially the brain thinking it heard a sound at that frequency when there is no sound. The brain hears it because of the damage and does not always resolve completely. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does coversyl or crestor cause ringing in the ears?
- Ringing in ears caused by catarrh
- Causes of ringing in the ears and dizziness
- Ask a doctor a question free online
- Causes of ringing in my ears
- Causes of ringing in ears
- Causes of ear pain and ringing
- Cause of ringing in left ear
- Talk to a psychiatrist online for free